# SDR 2023FA0000083

- Difficulty date: February 12, 2023
- Submitted: February 12, 2023
- Operation: General aviation
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WARNING LIGHT ATOP CELL TOWER AT LINGER LODGE ROAD & I-75 NOT ROTATING AS OF 8:00AM 2/12/23.  BRADENTON FL 34232
